FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

SUDAFED PE SINUS ALLERGY PAIN 24

$20.99 NZD
SKU 2207257
Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear. Paracetamol is an analgesic that relieves sinus and headache pain. Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms.
People who purchased this also purchased these:

Sudafed PE Sinus and Allergy and Pain Relief Tablet 24 Tablets Pack

Get triple action relief from allergy, sinus and pain by taking Sudafed PE Sinus and Allergy and Pain Relief Tablet. It provides effective 24 hours relief from sinus Supplements and pain associated with common colds and flu. It also provides immediate relief from symptoms of allergies.

How can Sudafed PE Sinus and Allergy and Pain Relief Tablet Help me?
  • It Helps in providing triple action relief from sinus Supplements , allergy symptoms and pain associated with common colds and flu.
  • It provides effective 24 hours relief from above symptoms.
  • It acts immediately to provide relief from allergy symptoms.
There are number of symptoms that are associated with winter ills and chills. It may be attributed to weakened immune defenses that cause people to catch the bugs easily. Two of the most common illnesses under this category are colds and flu. There is no known treatment for these illnesses because these are viral infections that only the body's natural healing system in conjunction with its immune system, which can define its course. However, there are a multitude of cold and flu preparations that Help alleviate the many symptoms that are associated with the disease.

What are in this product?
Each tablet contains, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg, Paracetamol 500mg

Dosage Recommendation:
  • Adults and children 12 years old and above are advised to take 2 tablets every 4-6 hours as may be necessary.
  • The maximum allowable dosage is 8 tablets within 24 hours.
  • Adults are advised to stop taking this product after a few days.
  • Chidlren after 48 hours, except under medical advise.
Are there any warnings and precautions?
  • It is not intended for individuals who:
  • have taken paracetamol within 4 hours
  • have taken antihistamine in 24 hours
  • Not recommended for children below 12 years old.
  • Phenylephrine may cause sleeplessness in some people.
  • Chlorpheniramine may cause drowsiness
  • Avoid taking alcohol after taking this product.
  • Do not exceed the recommended dosage within 24 hours.
  • Store below 30 degrees Celsius.
  • Keep in a dry, dark place.
  • Keep it away from the sight and reach of young children.
  • Not intended for individuals with known allergies to any of the ingredients.
Save on petrol - buy Sudafed PE Sinus and Allergy and Pain Relief Tablet online at a great price and have it shipped to your door fast!

Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109